# SDR CHQA20140908267

- Difficulty date: September 8, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 31,011 hours, 28,100 cycles
- Engine: Rroyce AE3007A13
- Engine time: 30,324 hours, 24,430 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Part number: 14567013009
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON THE LT MLG FWD UPPER TRUNNION.  THE TRUNNION WAS REPAIRED IAW ETD 2014-145-075943A.
